MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SFTYGLD 25X5/8 RB MCK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SFTYGLD 25X5/8 RB MCK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 306609
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle sftygld 25x5/8 rb mck needle pulled out of the hub.The following information was provided by the initial reporter: material # 306609 batch # 5016206.Rcc received a complaint via email.Complaint number (b)(4), report date (b)(6) 2025, factory/manufacturer bd, mfr reorder # 192-n2558s, product name - needle, sfty 192-n2558s prevent sg org 25gx5/8".Needle detached from hub and was left in patient.We had an incident with a needle yesterday.A baby was given a vaccine and when the nurse pulled back the needle, the needle stayed in the baby¿s leg completely disconnected from the syringe.Thankfully the nurse was able to remove the needle with tweezers so no injury was noted for the child.The needles /syringe is lot # 5016206.We have currently 10 boxes of this lot that i had staff pull.I have included the image additional information provided: 1.Kindly provide the date of event.08 may 2025.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event negative outcome - slowed down our production.- no injuries noted.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(6) - supplemental mdr - needle pulled out of hub.A total of 2,393 samples were received for evaluation.From these, 500 samples were randomly chosen for visual inspection, and no defects or issues were found.Out of those 500 samples, 80 samples were further selected for cannula pull force testing, and all results met the required specifications.One photo was also provided, showing a syringe with a needle assembly.In the image, the needle is separated from the hub and placed next to the syringe.Based on this photo, the reported issue was confirmed.Furthermore, a device history record review was completed for provided lot number 5016206.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD NEEDLE SFTYGLD 25X5/8 RB MCK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22119027
Report Number1213809-2025-00360
Device Sequence Number12500308
Product Code FMI
UDI-Device Identifier10612479262567
UDI-Public(01)10612479262567(11)250116(17)291231(10)5016206
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306609
Device Lot Number5016206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown